# SDR NSVA200600171

- Difficulty date: October 9, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 32,666 hours, 38,907 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON APPLYING POWER FOR TAKEOFF AT ABOUT 75 KTS, POWER WAS SET.  LEFT TORQUE INDICATION WENT TO ZERO AND L ING LIGHT CAME ON. WHEN POWER LEVERS RETRACTED BELOW FLIGHT IDLE, TRQ CAME BACK AND ING WENT OFF.  INSPECTED AND RESECURED LEFT AND RIGHT TORQUE INDICATION CONNECTORS.  PERFORMED ENGINE RUNS AT POWER, NO DEFECTS NOTED IAW 77-13-05.
